# SDR DALA2024081107988

- Difficulty date: August 11, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,866 hours, 17,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1810, ON SVC CHECK FOUND MULTIPLE EMERGENY LIGHTS INOP IN AISLE. CORRECTIVE ACTION: REPLACED M7236 BATTERY. (LP 8908901)
